# SDR SWAA2021011338322

- Difficulty date: December 7, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 273A9111
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE AT BS 693 AND BL 0 CENTER SECTION.  REPLACED ANGLE LOCATED FLOOR STRUCTURE AT BS 693 AND BL 0 CENTER SECTION, IAW SRM B737-700 51-40-02 AND DWG 273A9111 SHEET 4 REV A DUE TO NO FOUND ALLOWABLE DAMAGE LIMITS IN SRM B737-700.  FABRICATED ANGLE FROM BAC1490-2883 PO 2020195975.
